# SDR AALA20011475

- Difficulty date: July 12, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N522AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Condition: Cracked
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK AROUND FASTENER AT FS 160 LONGERON 4L.  REMOVED LONGERON FROM FS 149-174.  INSTALLED NEW LONGERON AND SPLICED PER SRM 53-02 FIG 18 AND SRM 53-14-1.  (M)
